# SDR CALA2017102303761

- Difficulty date: October 23, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N76522
- Make and model: Boeing 737824
- Aircraft serial: 31660
- Aircraft time: 24,607 hours, 8,379 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY EXIT SEAT LIGHT INOP AT 15C. REPLACED AFT EMERGENCY EXIT SEAT LIGHT ASSY (RED) AT 15C.  EMERGENCY EXIT SEAT LIGHTS OP CHECK NORMAL.
